COMPARISON THEOREMS FOR A NONLINEAR THREE-TERM EQUATION
Keywords:Nonlinear three-term equation, difference equation, characteristic equation
It is well known that qualitative properties of special classes of difference equations can be inferred from their associated "characteristic equations." By means of limit type compar ison theorems, we may then deduce qualitative properties for related but perhaps more general classes of difference equations. In this paper, positive solutions of a class of nonlinear difference equations are shown to exist by means of such a scheme.
S. Elaydi, G. Graef, G. Ladas and A. Peterson, "Proceedings of the First International Conference on Difference Equations", Gordan and Breach Publishers, 1995.
Y. Z. Lin and S. S. Cheng, "Complete characterizations of a class of oscillatory difference equations", J. Difference Eq. Appl., 2(1996), 301-313.
How to Cite
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.